I have read the articles provided for pregnancy risks & what not.
I'm on the generic version of Yaz birth control. I stopped for 3 months after a year of taking it, and restarted it again 2 months ago.
I had sex for the first time about a week ago. My partner used a condom just for double protection. The condom was used correctly and did not break. He then cleaned himself up, opened a brand new condom and we continued. I also take my pill everyday around the same time. Never more than 15 minutes off.
This week, my period started on the 3rd day of the placebo pills like it normally does when I'm on the pill. Except, it's been extremely light, and barely there.
Could I still be pregnant?
I'm a hypochondriac, I have bad anxiety, and I've been stressed out lately. There are a lot of pregnant girls in our grade, and I didn't want to be one of them. SO I was worrying & waiting for my period to come, to confirm that I am not pregnant. Like I said, it did come like it normally does, but its barely here, but when I do bleed, the stuff is thick.
Also, could my stress & anxiety have affected my period?
I know the only way to be for sure is to take a test, but how likely is it that I'm pregnant? I need some extra reassurance.
The article said since there were two forms of BC being used correctly the chances are unlikely.
Can you confirm? And is this just stress & anxiety taking a toll on my period then?
Posts: 25 | From: -- | Registered: Sep 2012
| IP: Logged |
Okay, I read all the articles, but still need some clarification.
Well I just restarted my BC pill two months ago. I take it consistently around the same time. So restarting it could have messed with my period? I mean, my withdrawal bleed was pretty regular flow.
This type of BC only has 4 placebo pills, so my period normally starts on the 3rd day. It did this time, as usual except for it was super light. I've been on my period for 3 days now, and all three days its been very light. I believe its almost completely gone now. Oh and the menses (I believe that is the correct term), is thick and comes out red but dries incredibly dark.
Also, my boyfriend did not hold the base of the condom when withdrawing, how much does that affect the effectiveness of the condom? With everything else, the condom was used correctly other than that. I mean, the chances of getting pregnant are low since two forms of protection were present right? I really do think its probably my anxiety, but I need reassurance.
I also know some woman do bleed while pregnant, but what are the odds I'd get an implantation bleed the exact day I was supposed to get my withdrawal bleed..
I constantly think something is wrong with me, and I have awful paranoia and anxiety and stress. I was having awful anxiety for about a week & a half before I was due for my withdrawal bleed. So, it does affect periods even though my BC is supposed to be regulating it?
Volunteer Assistant Director
Member # 90293
Holding the base of the condom is advised to make sure the condom doesn't slip off and remain in the vagina when the penis is withdrawn. if the condom did not slip off, then no, not holding the base didn't compromise the effectiveness of your condom.
It's not at all unusual for withdrawal bleeds to be light when on the pill. One of the things the pill does is reduce the amount of uterine lining that is created; this means that when it's time for a withdrawal bleed, there's less lining to shed. It's also not unusual for a withdrawal bleed to be different each month. even with taking the pills other hormones affect things in the body, including, as you've mentioned, the effects of stress.
Are you getting any help with the extreme anxiety you mentioned?
-------------------- Robin Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.